, Volume 50, Issue 1, pp 21-36

Reduction of symplectic manifolds through constants of the motion

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

We describe the reduction of a dynamical system on a symplectic manifold by the use of constants of the motion. A constant of the motion together with a symplectic structure defines a distribution, from which one obtains a foliation. The Hamiltonian dynamical system is reduced to another of lower dimension on a certain quotient manifold defined by the foliation. The role of the dynamics remaining on the leaves is discussed.

Riassunto

Si descrive la riduzione di un sistema dinamico su una varietà simplettica attraverso costanti del moto. Una costante del moto e una struttura simplettica definiscono una distribuzione da cui si ottiene una foliazione. Un sistema dinamico hamiltoniano è ridotto ad un altro di dimensioni minori su una varietà quoziente definita dalla foliazione. È brevemente discussa la rimanente dinamica sulle foglie.

Резюме

Мы описываем преобразование динамической системы на симплексном множестве, успользуя интегралы движения. Интеграл движения вместе с симплексной структурой определяют распределение, из которого получается расщепление. Гамильтонова динамическая система сводится к другой системе меньшей размерности на некотором частном множестве, определенном посредством расщепления. Обсуждается роль динамики.

To speed up publication, the authors of this paper have agreed to not receive the proofs for correction.
Переведено редакцией.